American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11Y16) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 133 found      Go to page: 1 2 3 4 > >>

[1] Adrian-Maria Scheerer. Computable absolutely normal numbers and discrepancies. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Elliot Wells. Computing canonical heights on the projective line with no factorization. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[3] Jonathan Sorenson and Jonathan Webster. Strong pseudoprimes to twelve prime bases. Math. Comp. 86 (2017) 985-1003.
Abstract, references, and article information   
View Article: PDF

[4] Razvan Barbulescu and Armand Lachand. Some mathematical remarks on the polynomial selection in NFS. Math. Comp. 86 (2017) 397-418.
Abstract, references, and article information   
View Article: PDF

[5] Thorsten Kleinjung. Quadratic sieving. Math. Comp. 85 (2016) 1861-1873.
Abstract, references, and article information   
View Article: PDF

[6] Shi Bai, Cyril Bouvier, Alexander Kruppa and Paul Zimmermann. Better polynomials for GNFS. Math. Comp. 85 (2016) 861-873.
Abstract, references, and article information   
View Article: PDF

[7] Ghaith A. Hiary. An alternative to Riemann-Siegel type formulas. Math. Comp. 85 (2016) 1017-1032.
Abstract, references, and article information   
View Article: PDF

[8] Dustin Moody and Daniel Shumow. Analogues of V\'elu's formulas for isogenies on alternate models of elliptic curves. Math. Comp. 85 (2016) 1929-1951.
Abstract, references, and article information   
View Article: PDF

[9] Jean Bourgain, Sergei V. Konyagin and Igor E. Shparlinski. Character sums and deterministic polynomial root finding in finite fields. Math. Comp. 84 (2015) 2969-2977.
Abstract, references, and article information   
View Article: PDF

[10] A. Kuznetsov. Computing the truncated theta function via Mordell integral. Math. Comp. 84 (2015) 2911-2926.
Abstract, references, and article information   
View Article: PDF

[11] John R. Doyle and David Krumm. Computing algebraic numbers of bounded height. Math. Comp. 84 (2015) 2867-2891.
Abstract, references, and article information   
View Article: PDF

[12] Henri Darmon, Michael Daub, Sam Lichtenstein and Victor Rotger. Algorithms for Chow-Heegner points via iterated integrals. Math. Comp. 84 (2015) 2505-2547. MR 3356037.
Abstract, references, and article information   
View Article: PDF

[13] Shi Bai, Richard P. Brent and Emmanuel Thomé. Root optimization of polynomials in the number field sieve. Math. Comp. 84 (2015) 2447-2457. MR 3356034.
Abstract, references, and article information   
View Article: PDF

[14] Julia Pieltant and Hugues Randriam. New uniform and asymptotic upper bounds on the tensor rank of multiplication in extensions of finite fields. Math. Comp. 84 (2015) 2023-2045.
Abstract, references, and article information   
View Article: PDF

[15] Jinxiang Zeng and Linsheng Yin. On the computation of coefficients of modular forms: The reduction modulo $p$ approach. Math. Comp. 84 (2015) 1469-1488.
Abstract, references, and article information   
View Article: PDF

[16] José María Grau, Antonio M. Oller-Marcén and Daniel Sadornil. A primality test for $Kp^n+1$ numbers. Math. Comp. 84 (2015) 505-512.
Abstract, references, and article information   
View Article: PDF

[17] Minkyu Kim and Jung Hee Cheon. Computing prime divisors in an interval. Math. Comp. 84 (2015) 339-354.
Abstract, references, and article information   
View Article: PDF

[18] Zhenxiang Zhang. Estimating the counts of Carmichael and Williams numbers with small multiple seeds. Math. Comp. 84 (2015) 309-337.
Abstract, references, and article information   
View Article: PDF

[19] Minkyu Kim, Jung Hee Cheon and In-Sok Lee. Analysis on a generalized algorithm for the strong discrete logarithm problem with auxiliary inputs. Math. Comp. 83 (2014) 1993-2004.
Abstract, references, and article information   
View Article: PDF

[20] Domingo Gómez and Jaime Gutierrez. Recovering zeros of polynomials modulo a prime. Math. Comp. 83 (2014) 2953-2965.
Abstract, references, and article information   
View Article: PDF

[21] Edgar Costa, Robert Gerbicz and David Harvey. A search for Wilson primes. Math. Comp. 83 (2014) 3071-3091.
Abstract, references, and article information   
View Article: PDF

[22] Carl Pomerance and Hee-Sung Yang. Variant of a theorem of Erd\H{o}s on the sum-of-proper-divisors function. Math. Comp. 83 (2014) 1903-1913.
Abstract, references, and article information   
View Article: PDF

[23] M. D. Velichka, M. J. Jacobson Jr. and A. Stein. Computing discrete logarithms in the Jacobian of high-genus hyperelliptic curves over even characteristic finite fields. Math. Comp. 83 (2014) 935-963.
Abstract, references, and article information   
View Article: PDF

[24] W. R. Alford, Jon Grantham, Steven Hayman and Andrew Shallue. Constructing Carmichael numbers through improved subset-product algorithms. Math. Comp. 83 (2014) 899-915.
Abstract, references, and article information   
View Article: PDF

[25] Javad Doliskani and Éric Schost. Taking roots over high extensions of finite fields. Math. Comp. 83 (2014) 435-446.
Abstract, references, and article information   
View Article: PDF

[26] Robert Granger and Andrew Moss. Generalised Mersenne numbers revisited. Math. Comp. 82 (2013) 2389-2420.
Abstract, references, and article information   
View Article: PDF

[27] Omran Ahmadi and Robert Granger. An efficient deterministic test for Kloosterman sum zeros. Math. Comp. 83 (2014) 347-363.
Abstract, references, and article information   
View Article: PDF

[28] Guillaume Chèze. A recombination algorithm for the decomposition of multivariate rational functions. Math. Comp. 82 (2013) 1793-1812.
Abstract, references, and article information   
View Article: PDF

[29] Peter Bruin. Computing in Picard groups of projective curves over finite fields. Math. Comp. 82 (2013) 1711-1756.
Abstract, references, and article information   
View Article: PDF

[30] Steven D. Galbraith, John M. Pollard and Raminder S. Ruprai. Computing discrete logarithms in an interval. Math. Comp. 82 (2013) 1181-1195.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 133 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia